# SDR SWAA2017121918522

- Difficulty date: December 13, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 19,245 hours, 8,104 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9481
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOORBEAM CORRODED AT BS 500I, BETWEEN RBL 25 TO LBL 25.   R & R THE FLOORBEAM IAW SRM & DWG.
